# SDR DALA12007603238

- Difficulty date: September 11, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 61,813 hours, 26,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED LOWER FUSELAGE NOSE DENTED.  EXTENDS FROM RT SKIN AIR VALVE TO 4 FT FORWARD.  TRIMMED OUT DAMAGE, INSPECTED, FABRICATED FILLERS AND INSTALLED .090" DOUBLER IAW ER/A 507020-14 SECT 1 REV ORIGINAL.
